# SDR CA030227002

- Difficulty date: February 26, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 32,764 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: A882DL
- Condition: Broken
- Location: Rt Mlg Ww
- Part time: 32,888 hours, 48,049 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION IN THE RT WHEEL WELL RELAY WAS FOUND DETACHED FROM MOUNTING PLATE AND THE RIVETS ATTACHING THE MOUNTING PLATE TO THE RELAY WERE FOUND SHEARED.  THE RELAY AFTER DETACHING FROM THE MOUNTING PLATE WAS FOUND RESTING ON A BANK OF RELAYS LOCATED BELOW IT. NO SUBSEQUENT DAMAGE WAS FOUND DUE TO RELAY FAILURE.  RELAY WAS REPLACED.
